Volume 28, Number 3
Previous Issue Next Issue

Jian-Feng Cai & Zuowei Shen

10.4208/jcm.1001-m1002

J. Comp. Math., 28 (2010), pp. 289-308.

Preview Full PDF 293 3219 Abstract

C. Carstensen & C. Merdon

10.4208/jcm.2009.10-m1015

J. Comp. Math., 28 (2010), pp. 309-330.

Preview Full PDF 312 3527 Abstract

Xiaobing Feng & Michael Neilan

10.4208/jcm.1001-m1001

J. Comp. Math., 28 (2010), pp. 331-353.

Preview Full PDF 304 3283 Abstract

Habib Ammari, Pierre Garapon & François Jouve

10.4208/jcm.2009.12-m1001

J. Comp. Math., 28 (2010), pp. 354-370.

Preview Full PDF 324 3499 Abstract

Jie Liu, Jack Xin & Yingyong Qi

10.4208/jcm.2009.10-m2900

J. Comp. Math., 28 (2010), pp. 371-385.

Preview Full PDF 296 3421 Abstract

Christos Xenophontos & Lisa Oberbroeckling

10.4208/jcm.2009.10-m2636

J. Comp. Math., 28 (2010), pp. 386-400.

Preview Full PDF 297 3555 Abstract

Elie Nasr

10.4208/jcm.2009.10-m2873

J. Comp. Math., 28 (2010), pp. 401-417.

Preview Full PDF 316 3494 Abstract

Lin Wang, Ziqing Xie & Zhimin Zhang

10.4208/jcm.2009.10-m1006

J. Comp. Math., 28 (2010), pp. 418-428.

Preview Full PDF 308 3429 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard